Chaos de Wiener et intégrale de Feynman
Séminaire de probabilités de Strasbourg, Volume 22  (1988), p. 51-71
@article{SPS_1988__22__51_0,
     author = {Hu, Y. Z. and Meyer, Paul-Andr\'e},
     title = {Chaos de Wiener et int\'egrale de Feynman},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {22},
     year = {1988},
     pages = {51-71},
     zbl = {0644.60081},
     mrnumber = {960508},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1988__22__51_0}
}
Hu, Y. Z.; Meyer, Paul-André. Chaos de Wiener et intégrale de Feynman. Séminaire de probabilités de Strasbourg, Volume 22 (1988) , pp. 51-71. http://www.numdam.org/item/SPS_1988__22__51_0/

[1] Albeverio (S.) et Hoegh-Krohn (R.). Mathematical theory of F. path integrals. Lecture Notes in M. 523, 1976 | MR 495901 | Zbl 0337.28009

[2] Bertrand (J.) et Gaveau (B.). Transformation canonique et renormalisa tion pour certaines équations d'évolution . JFA 50, 1983, 81-99. | MR 690000 | Zbl 0524.35092

[3] Cameron (R.H.) et Storvick (D.A.).Some Banach algebras of analytic F. integrable functionals. Analytic Functions, LN 798, 1980, 18-67. | MR 577446 | Zbl 0439.28007

[4] Combe (P.), Hoegh-Krohn (R.), Rodriguez (R.), Sirugue (M.), Sirugue-Collin (M.). Poisson processes on groups and F. path integrals. Comm. Math. Phys. 77. 1980, 269-288 et J. Math. Phys. 23, 1982, 405-411. | MR 594304 | Zbl 0526.22003

[5] Elworthy (D.) et Truman (A.). Feynman maps, Cameron Martin formulas and anharmonic oscillators. Ann IHP 41, 1984, 115-142. | Numdam | MR 769152 | Zbl 0578.28013

[6] Gaveau (B.) et Kac (M.). A probabilistic formula for the quantum N-body problem... JFA 66, 1986, 308-322. | MR 839104 | Zbl 0588.46046

[7] Isobe (E.) et Sato (S.). Wiener-Hermite expansion of a process generated by an Ito stochastic differential equation. J. Appl. Prob. 20, 1983, 754-765. | MR 720467 | Zbl 0528.60055

[8] Ito (K.). Wiener integral and F. integral. Proc. 4th Berkeley Symp., vol. 2, 1961, 227-238. Cf. aussi Generalized uniform complex measures in the hilbertian metric space with application to the F. integral, Proc. 5th Berkeley Symp., II-1, 1967, 145-161. | MR 216528 | Zbl 0135.18803

[9] Johnson (G.W.) et Lapidus (M.L.). Generalized Dyson series, F. diagrams F. integral and F's operational calculus. Memoirs AMS 351, 1986. | MR 849943 | Zbl 0603.28014

[10] Johnson (G.W.) et Skoug (D.L.). Scale invariant measurability in Wiener space. Pacific J.M. 83, 1979, 157-176. | MR 555044 | Zbl 0387.60070

[11] ----- Notes on the Feynman integral. Pacific J.M. 93, 1981, 313-324. JFA 41, 1981, 277-289. | MR 623567 | Zbl 0459.28011

[12] Kallianpur (G.) et Bromley (C.). Generalized F. integration using analytic continuation in several complex variables. Stochastic analysis and applications, 217-267. Marcel Dekker 1984. | MR 776983 | Zbl 0554.60061

[13] Maslov (V.P.) et Tchebotarev (A.M.). The definition of F. integrals in the p-representation. Soviet Math. Doklady 17, 1976, 75-76. Aussi : Processus de sauts et leurs applications dans la mécanique quantique. Intégrales de Feynman , Marseille 1978, 58-72. Lect. Notes in Phys. 106. | MR 553076 | Zbl 0443.28010

[14] Meyer (P.A.) et Yan (J.A.). A propos des distributions sur l'espace de Wiener. Séminaire de Probabilités XX, 1987, 8-26. LN in M.. 1247. | Numdam | MR 941973 | Zbl 0632.60035

[15] Streit (L.) et Hida (T.). Generalized brownian functionals and the F. integral. Stoch. Proc. Appl. 16, 1983, 55-69. | MR 723643 | Zbl 0575.60039

[16] Zakai (M.). Malliavin derivatives and derivatives of functionals of a Wiener process with respect to a scale parameter. Ann. Prob. 13, 1985, 609-615. | MR 781427 | Zbl 0562.60067